MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL AMT NECK SEG 125D STD; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY FRANCE SAS 3003895575 CORAIL AMT NECK SEG 125D STD; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number L94003
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: the complaint was deemed as justified.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the rubber ring and area behind the rubber ring in each trial neck contains dried blood when removed.This is unsterile and presents a sterility risk.The cssd department will not re-sterilise the trial necks without the rubber ring unless provided written approval from j&j to do this.All corail trial necks were examined at the hospital and all were found to have dried blood in the area being the rubber ring, which holds the trial neck to the femoral broach.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).The complaint was deemed as justified.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
CORAIL AMT NECK SEG 125D STD
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key7872563
Report Number1818910-2018-69275
Device Sequence Number2061920
Product Code LZO
UDI-Device Identifier10603295325147
UDI-Public10603295325147
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K142004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL94003
Device Lot NumberSO2022049
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2018
Supplement Date Received by Manufacturer12/12/2018
Initial Report FDA Received Date09/13/2018
Supplement Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1